Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Anxiety problem, sweating, acid reflux, neck pain. Stool test positive for hyliobacter pylori

hi, I been having anxiety problem for about 5 month or that what i was told i have. it started in October last year with me taking a GYM supplement only once it was creatine and in 15 mins from taking it, I started feeling really fast heart beats and i couldn t control it and started sweating and my body temperature was really cold i was taken to hospital and from there it was said that it was just anxiety. with no medication for the first 2 weeks and had really bad chest pains, gradually it wore off. and i was good for 5 days. After the great 5 days i started feeling bloated really bad with eating and no eating and some acidic reflux and 2 days from that i started having really bad top neck pain and headeaches in the back of my head. went to my GP and done some Stool test result came back postive for hyliopacter pylori, was given a medication for 2 weeks and i can say after 2 days from finishing it my belly was good but still neck pain and headaches. gave it a week and went back to my GB having same symptoms again of bloating and neck pain and headaches adding to that i get left side pain and contraction in my left side after an ULTRASOUND for my belly came back with nothing worrying just some gas in my colon and colon was bloated. that is why i get bloation and side pains. and after a X-ray for my neck there was nothing wrong and it all went to muscle spasm of my neck specially cervical spasm. so i was given a muscle relaxant called RELAX and STABLON for my anxiety.. with them 2 i had the best 8 days. after that everything came back gradually but even worse.. really bad rear and side headaches, can t open my eyes from the headaches and my neck was really stiff and felt that it needs to click. and when it clicks that pressure or headaches that i have goes. i was moved to a stronger muscle relaxant called MULTI- RELAX and stopped Stablon..but had really bad headaches and muscle twitching specially in my face just from missing one dose so i was moved back to RELAX + some Physcio Therapy for my neck spasm which was told only 7 sessions will do the trick, To say the truth after the 11th time my neck was a bit better doesn t click as much and not more tension in my neck but pressure in the back of my head was still there and really bad when it comes..and to my colon it all went to IBS and was given medication for it + food diet. to summarise it : pressure still and the back of my head and affect my eyes,( i had in 08/2011 a succesfull laser eye surgery ( LASIK) ) still have bloation and side pain nad burbing plus i have no energy to do anything anyomre please help
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From above description, Your symptoms appear to related to generalized anxiety disorder which is not treated adequately and regularly. Ingredient of some GYM supplements known to cause anxiety. So, it is better to avoid them.

Body pain is frequently occur in such disorder due to muscle spasms. For treatment, you can visit specialist like psychiatrist. Cognitive behavior therapy from trained therapist also help in these cases.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor